# SDR SWIA190022324

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 16,769 hours, 13,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL FITTING ANGLE CRACKED.  (C CHECK)  REPAIRED PER REO.
